Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 11, No. 2

pp. 173—348(February 2016)                 Contents


Soft locally closed sets and decompositions of soft continuity

Ali Haydar Kocaman, Naime Tozlu

Pages  173-181

Download(s) [PDF]    


Fuzzy metric space and generating space of quasi-metirc family

G. Rano, T. Bag, K. Samanta

Pages  183-195

Download(s) [PDF]    


Solution of second order linear differential equation in fuzzy environment 

sankar Prasad Mondal, Tapan Kumar Roy

Pages  197-221

Download(s) [PDF]    


Fuzzy soft separation axioms based on fuzzy -open soft sets

A. M. Abd El-latif

Pages  223-239

Download(s) [PDF]    


Model operator Bullets008.gif in intuitionistic fuzzy -algebras

S. R. Barbhuiya

Pages  241-257

Download(s) [PDF]    


-connectedness in fuzzy soft topological spaces

S. Padmapriya, M. K. Uma, E. Roja

Pages  259-272

Download(s) [PDF]    


Magic labeling of interval-valued fuzzy graph

S. N. Mishrą, Anitą Pal

Pages  273-282

Download(s) [PDF]    


On falling fuzzy ideals in BCI-algebra

Hossein Naraghi, Bahman Tajerkhani

Pages  283-292

Download(s) [PDF]    


Hahn Banach theorem on fuzzy normed linear spaces

M. Saheli

Pages  293-300

Download(s) [PDF]    


On isomorphisms of -fuzzy graphs

Pramada Ramachandran, K. V. Thomas

Pages  301-313

Download(s) [PDF]    


Fuzzy pairwise -continuous mappings on fuzzy bitopological spaces

A. Vadivel, M. Palanisamy

Pages  315-325

Download(s) [PDF]    


On fuzzy soft -open sets and fuzzy soft -continuity

Prakash Mukherjee, Ramkrishna Prasad Chakraborty, Choonkil Park

Pages  327-340

Download(s) [PDF]    


Multi-fuzzy sets and their correspondence to other sets

Sabu Sebastian, Robert John

Pages  341-348

Download(s) [PDF]